• Select Your Topic Then Scroll Down
    Alcohol Bupe Benzos
    Cocaine Heroin Opioids
    RCs Stimulants Misc
    Harm Reduction All Topics Gabapentinoids
    Tired of your habit? Struggling to cope?
    Want to regain control or get sober?
    Visit our Recovery Support Forums
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Opioids Sweating, vomiting and intense headache the day after doing suboxone

Status
Not open for further replies.

CuriosityMonster

Greenlighter
Joined
Aug 20, 2017
Messages
10
Without any tolerance to opioids, I took 8mg of suboxone sublingually early yesterday afternoon. It was very intense but enjoyable. The only negative side-effects I experienced was a pervasive itchiness, but it wasn't as bad as I get with codeine so that's a fairly minor thing. The fact I felt euphoria for a good 16 hours before I went to sleep had me thinking this was potentially my new favourite drug.

However, upon waking up today, I found myself feeling incredibly unwell. I was being sick, shaking, had a headache so bad I could barely move and just felt very odd in general. I've never experienced withdrawals of any kind but that is what I would imagine them to be like. As the time passed these symptoms faded and now I'm entirely fine. Does anyone have any idea why this happened? Was it just because I did such a large dose considering my lack of tolerance or was it something else I'm unaware of?
 

keeping

Bluelight Crew
Joined
Mar 13, 2014
Messages
4,715
Location
parts unknown
8mgs with no opiate tolerance is a monster dose. most people would feel as unwell as you do now almost as soon as they took that dose so count youself lucky that at least you got some fun out of it. no, this isnt withdrawals because you aren't addicted to opiated. yes, this is all because you took a huge dose of a very strong opioid with no tolerance, people are sick quite a lot for quite a while often after doing the same as you. my best advice is to try and keep fluids up and wait for it to pass,.
 

CuriosityMonster

Greenlighter
Joined
Aug 20, 2017
Messages
10
I am aware it was a very large dose but since I had the house to myself I figured, 'why not?' I definitely think I've learnt my lesson though. From my past experience with opiate and opioid drugs I've never had such an unpleasant effect an entire day later. I wasn't even aware such a thing was possible. I'll make sure to temper my usage in the future.
 

Båtmannen

Bluelighter
Joined
Jan 18, 2015
Messages
270
Bupe has a very long half-life and if one would take 8 mg without tolerance the effects are definitely going to be lingering the next day, and all of those three problems are not unheard of.
 

keeping

Bluelight Crew
Joined
Mar 13, 2014
Messages
4,715
Location
parts unknown
anytime ༼ ༎ຶ ෴ ༎ຶ༽, and please come here next time before you do anything else like this and let us know in a thread or private mesages if you prefer :)
closed.
 
Status
Not open for further replies.
Top